# SDR R61A2019121471371

- Difficulty date: November 27, 2019
- Submitted: December 14, 2019
- Operation: Air carrier
- Aircraft: N631RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000007
- Aircraft time: 42,544 hours, 26,573 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***AIRCRAFT IN HEAVY CHECK***L/H HORIZ. STAB RIB 11A CRACKED. REPLACED RIB 11A ON T/C 170EO-55-10-0004_1.***AIRCRAFT REMAINS IN HEAVY CHECK***
